On the size of prime factors of integers
Acta Arithmetica, Tome 33 (1977) no. 1, pp. 65-80
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_33_1_65_80,
author = {J. Bovey},
title = {On the size of prime factors of integers},
journal = {Acta Arithmetica},
pages = {65--80},
year = {1977},
volume = {33},
number = {1},
doi = {10.4064/aa-33-1-65-80},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-33-1-65-80/}
}
J. Bovey. On the size of prime factors of integers. Acta Arithmetica, Tome 33 (1977) no. 1, pp. 65-80. doi: 10.4064/aa-33-1-65-80
Cité par Sources :